Eye Care Expert Forum
Eye problems related to niacin (vitamin b3)
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Eye problems related to niacin (vitamin b3)

Similar question to what I posted a few days ago ,basically Could a Niacin flush cause Sub conjunctival hemorrhage in the eye or maybe even Uveitis (Iritis)?
2078052_tn?1331936700
I am not aware of this association with Niacin.  Subconjunctival hemorrhages are very common and fortunately are harmless to the eye.  They can occur due to high blood pressure, coughing or straining, blood thinners, rubbing the eyes, contact lens wear, injury (here, an exam with an ophthalmologist is important to be sure there is no other eye problem), and loose conjunctiva called conjunctivochalasis.  Uveitis has many causes, and requires an exam with an ophthalmologist for diagnosis and treatment.
Blank
Continue discussion Blank
This Forum's Experts
711220_tn?1251894727
Ray T Oyakawa, MDBlank
Sharper Vision Centers
Torrance, CA
Blank
Weight Tracker
Weight Tracker
Start Tracking Now